# SDR DHL2003740004

- Difficulty date: June 28, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Inoperative
- Location: Fwd Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR EXTERIOR HANDLE WILL NOT STAY IN THE FLUSH POSITION. HANDLE WAS OUT OF FLUSH POSITION OR 90 DEGREES OUT OF DETENT.    CLEANED AND LUBRICATED EXTERIOR AND INTERIOR DOOR HANDLES, CLEANED VENTILATION HOLE HANDLE EXTERIOR CHECKED OPS GOOD IAW M/M 52-00.
